# SDR DXTA2025042903217

- Difficulty date: April 25, 2025
- Submitted: April 29, 2025
- Operation: Air carrier
- Aircraft: N968QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0422
- Aircraft time: 101 hours, 65 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Controller
- Part number: 99141979
- Part serial: 500B
- Condition: Faulted
- Location: Zone 300
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHEN HORIZONTAL STAB TRIM IS ACTIVATED IN EITHER DIRECTION THE TRIM MOVES  APPROX .2 DEGREES THEN STOPS AND THE AMBER "PRI STAB TRIM FAIL" CAS MESSAGE ILLUMINATES.   POWERED UP AIRCRAFT. VERIFIED STAB TRIM TO FAIL FROM BOTH PILOT AND COPILOT YOKE CONTROL SWITCHES, STAB WOULD MOVE.2 DEGREES NOSE UP AND NOSE DOWN AND THEN IMMEDIATELY GET A PRI STAB TRIM FAIL AMBER CAS. SENT ARES FILES TO TEXTRON FOR REVIEW. PERFORMED WIRING CHECKS FROM ACTUATOR CONTROLLER PLUG (PT071) PINS K/Y AND PINS X/J. WIRING CHECKS GOOD, VERIFIED SPLICES TO BE INTACT WITH NO DEFECTS. TEXTRON ADVISED THEY CAN SEE INPUT FROM THE PRIMARY TRIM ACTUATOR TO THE ACTUATOR CONTROLLER AND INPUTS FROM THE CONTROL YOKE SWITCHES. MCC.PLACED ACUTATOR CONTROLLER (UT021) AND PCB (NZ105) ON ORDER. REMOVED ACTUATOR CONTROLLER AND INSTALLED AN OVERHAULED ACTUATOR CONTROLLER, STAB OPERATIONAL CHECKS GOOD WITH NO PRI: STAB TRIM FAIL CAS MESSAGES. IAW: CE-680A MM 27-40-20 ACU THAT WAS SENT FROM TEXTRON WAS OVERHAULED FOR STAB TRIM MONITOR CAS MESSAGE, THAT MESSAGE IS STILL PRESENT ON POWER UP OF THE AIRCRAFT. NOTIFIED MCC AND MCC PLACED A REPLACEMENT ACU ON ORDER. 4/27/25 SAB REPLACED ACU WITH AN OVERHAULED UNIT BY GAR ENTERPRISES INC ARCADIA, CA CRS: K3GR925J ON WO 6777-542-368-SO75325 4 APRIL 2025 P/N.OFF/ON 9914197-9 S/N OFF/ON 500B/368. PERFORMED OPERATIONAL CHECK WITH NO DEFECTS NOTED ALL IAW CESSNA 680A AMM 27-40-20.
